Lebesgue constants and approximation of functions by Fourier and Fejér sums
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1033-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a0,
author = {S. P. Baiborodov},
title = {Lebesgue constants and approximation of functions by {Fourier} and {Fej\'er} sums},
journal = {Doklady Akademii Nauk},
pages = {1033--1035},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a0/}
}
S. P. Baiborodov. Lebesgue constants and approximation of functions by Fourier and Fejér sums. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1033-1035. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a0/